EconPapers    
Economics at your fingertips  
 

A -Statistical Cluster Points in Finite Dimensional Spaces and Application to Turnpike Theorem

Pratulananda Das, Sudipta Dutta, S. A. Mohiuddine and Abdullah Alotaibi

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

In the first part of the paper, following the works of Pehlivan et al. (2004), we study the set of all A -statistical cluster points of sequences in m -dimensional spaces and make certain investigations on the set of all A -statistical cluster points of sequences in m -dimensional spaces. In the second part of the paper, we apply this notion to study an asymptotic behaviour of optimal paths and optimal controls in the problem of optimal control in discrete time and prove a general version of turnpike theorem in line of the work of Mamedov and Pehlivan (2000). However, all results of this section are presented in terms of a more general notion of -cluster points.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/354846.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/354846.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:354846

DOI: 10.1155/2014/354846

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:354846